I’ve been on tamoxifen for about 1.5 years now. My periods have been pretty regular up until a few months ago I noticed the cycles getting further apart. They range between 30-40 days. Recently I got my period and it seemed to be slowing down by day 5 . I even had a couple days where I had nothing. So I thought it was gone. My husband and I had sex and there was blood everywhere. I’m currently on day 12 and having light bleeding. It’s brown but it’s not going away. I’m also dealing with… read more
I have been told it can take a while, e.g 3 months or so, for tamoxifen side effects to occur. But one thing I have noticed right away is a "brain fog", not big but it is a "heavy feeling" and it drains some of my energy. I did experience a lifting of this sensation during acupuncture, but it was right back as soon as the needles were taken out of the ears again.
There has been some research about cognitive function on tamoxifen and aromatose inhibitors. Brain cell… read more
I am 64 and will be on Tamaxifen for 2 yrs and then changed to some other aromatase inhibitor. My oncologist feels Tamoxifen is for bone preservation and feels efficacy is same as being on aromatase inhibitor for 5 yrs. anyone else on this same plan??
I just started taking tomoxifen this week but have had very lucid dreams. They are so real that I almost think they happened. Just wondering if anyone else has experienced this as well.
The rash seems much worse in a perfect square where the Mepilex Lite was placed. My skin feels like it's on fire!
Has anyone else been put on Tamoxifen with low receptors? My Oncologist assures me I will benefit. I just wish I had more receptors..
Its hard to explain. I only feel it when Ive got my arms crossed in front of me. It feels like a rubbing sensation. Just wondering if anyone else has felt this?
Hi Ladies-I had my bone scan and everything was clear. But ever since then I have had a headache above my left eye. It has been almost a month..I did get new glasses, but onco suggested more imaging. Is anyone suffering from headaches? I did not do chemo, and I am only on tamixifen. Thanks!
Hi ladies. Im feeling blessed bc i was diagnosed with stage 1 had a mast and take tamoxifen. But it hasnt even been a year yet and my onc ordered a bone scan for hip pain. Turned out it was because i was sitting so much. Then she ordered a brain scan..was getting headaches. And my hands were tingljng. Turned out it was my glasses. I like ny onco but i cant keep getting scans. Shoukd i change my onc? Anyine else gey all these scans? I had an oncotype of 4. Thanks